# SDR 2018F00108

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: General aviation
- Aircraft: N998G
- Make and model: Cessna 680CE
- Aircraft serial: 0224
- Aircraft time: 1,242 hours, 883 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S312B0166000G
- Condition: Ruptured
- Location: Hyd System
- Part time: 1,242 hours, 883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW SELECTED LANDING GEAR UP, RECEIVED EICAS MESSAGES HYD. FLUID LOW AND HYD PRESSURE LOW.  UNABLE TO RETRACT LANDING GEAR.  PERFORMED AN EMERGENCY LANDING GEAR EXTENSION AND ELECTED TO DIVERT.   AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. ON INVESTIGATION, FOUND THE NOSE WHEEL CENTERING HYD HOSE RUPTURED BETWEEN THE 45 DEGREE FITTING LOCATED AT TOP OF NLG WHEEL WELL.  RUPTURE OCCURRED BETWEEN SWAGED END OF HOSE FITTING AND HOSE DATA TAG. IT APPEARS THAT THE STAINLESS STEEL HOSE PART ID TAG LOCATION CLOSE TO THE SWAGED FITTING CAUSED THE HOSE TO BEND IN A REDUCED LENGTH DURING LANDING GEAR RETRACTION, CAUSING UNDUE STRAIN AND FRETTING ON THE HOSE AT THE BASE OF THE SWAGED SLEEVE.
